# SDR DL76G050561

- Difficulty date: September 20, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 30,583 hours, 4,769 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part serial: 5474
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STANDBY ATTITUDE GYRO FLAG IN VIEW.  REPLACED STANDBY ATTITUDE INDICATOR.
